Dire Warning from Dr. Charles Hoffe [mirrored].mp4
Dr Charles Hoffe, from Canada, explains that the majority of people tested after the "vaccine" show signs of new onset blood clotting. This is in no way a rare side effect.
LifeSite News is now reporting that Dr. Hoffe was relieved of his emergency room duties, which has resulted in him losing half of his income, because he dared to tell the truth.
* COVID Shot Dangers - The "vaccine" exposed: http://vax.free2shine.net
MY MAIN PLATFORM IS UGETUBE: https://ugetube.com/@WGON
We are sometimes posting on Bitchute as well under WGON.
New platform on Odysee: https://odysee.com/@WGON:35a36....371ed85a983c1021a193
PLEASE DONATE TO OUR OUTREACH MINISTRY TO HELP THOSE WHO ARE SICK OR IN NEED: PAYPAL LINK: https://www.paypal.com/cgi-bin..../webscr?cmd=_donatio
OUTREACH EMAIL ADDRESS: [email protected]
My email: [email protected] or [email protected]
www.whatsgoingonnews.net I post news videos on my website as well as articles from around the world.